# SDR GTIA011021

- Difficulty date: August 29, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 7938004523
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT PYLON FORWARD UPPER VIBRATION ISOLATOR HAS GOUGES ON INTERIOR SURFACE.  REMOVED RIGHT PYLON FORWARD UPPER VIBRATION ISOLATOR P/N 7938004-523 S/N 3823 IAW MD80 MM 71-20-02.  INSTALLED NEW UPPER ISOLATORS IAW MD80 MM 71-20-03.  (M)
